# SDR QXEA2014072900620

- Difficulty date: July 27, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 11,802 hours, 12,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Worn
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, NR 1 FLAP TRACK FWD AND AFT RUB PADS WORN.  REMOVED WORN PADS IAW AMM 27-54-01-000-802, STEPS 4A(1)-(3) 4C(1)-(2) & 4F(1)-(2) 4D(1)-(3).  INSTALLED NEW RUB PADS IAW AMM 27-54-01-400-802 STEPS 3B(1)-(4) 4E(1)-(4) & 4I(1)-(7) 4C(1)-(7).
